# SDR GUUA08180701

- Difficulty date: August 18, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Aircraft time: 35,826 hours, 37,760 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9166 NAS/FLL, DURING FLIGHT LANDING GEAR RED "A" GEAR LIGHTS FLASH ON. CLEANED LEFT AND RIGHT MAIN LANDING GEAR SENSORS.  LANDING GEAR OPERATIONAL CHECK NORMAL.
